# SDR 2001UALA00929

- Difficulty date: May 28, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,975 hours, 17,498 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Out Of Rig
- Location: Thrust Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENG LOW THRUST OTHER THAN TAKEOFF. FAULT CODED. L ENG EPR.04. (MCT-CLB FROM FL350 TO FL390 WITH THRUST LEVER FIREWALL. REPLACED TRANSDUCER AND RIGGED THRUST CONTROL CABLE PER MM
